# SDR CA040730005

- Difficulty date: May 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 337D
- Aircraft time: 3,527 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL LEAK DETECTED ON REAR ENGINE SUCTION INSPECTED FOUND 1.5 INCH LONG CRACK IN CASE BETWEEN NR 3 AND NR 5 CYLINDER.  NO OTHER REPORTED DAMAGE. ENGINE REMOVED.
